Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 7, NWS San Angelo, TX

May 24, 2014Crockett County, Texas

NWS San Angelo, TX issued this tornado warning at May 24, 2014, 5:30 PM CDT for Crockett County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2014, 5:30 PM CDT (22:30 UTC)
Expired
May 24, 2014, 6:00 PM CDT
In force
30 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Crockett County, TX

The radar

The Midland/Odessa radar (KMAF), 107 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:32 PM CDTTORNADO38 Wsw Barnhart, TXBRIEF TORNADO TOUCHDOWN IN OPEN FIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:43 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WFUS54 KSJT 242230
TORSJT
TXC105-242300-
/O.NEW.KSJT.TO.W.0007.140524T2230Z-140524T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
530 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 525 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTH OF IRAAN...AND MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...TORNADO...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
  CROCKETT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3109 10199 3108 10186 3109 10146 3106 10144
      3091 10188 3092 10189 3093 10192 3108 10201
TIME...MOT...LOC 2230Z 242DEG 27KT 3103 10184

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$
DANIELS
1 follow-up statement
954 
WWUS54 KSJT 242241
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
541 PM CDT SAT MAY 24 2014

TXC105-242300-
/O.CON.KSJT.TO.W.0007.000000T0000Z-140524T2300Z/
CROCKETT TX-
541 PM CDT SAT MAY 24 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CROCKETT
COUNTY UNTIL 600 PM CDT...

AT 539 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 13 MILES SOUTH OF TEXON...AND MOVING NORTHEAST AT 30 
MPH. THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUD AND COULD 
PRODUCE A TORNADO AT ANY TIME.

HAZARD...TORNADO AND BASEBALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN CROCKETT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3109 10199 3108 10186 3109 10146 3106 10144
      3091 10188 3092 10189 3093 10192 3108 10201
TIME...MOT...LOC 2241Z 242DEG 27KT 3107 10175

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$
DANIELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 3:39 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 24, 3:39 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 PM CDT SAT MAY 24 2014

.SHORT TERM...
The main concern in the next 24 hours is the potential for severe
thunderstorms and locally heavy rainfall. Currently, a complex of
thunderstorms is moving across the Big Country. These thunderstorms
will have the potential to produce hail, strong damaging winds, and
locally heavy rainfall. An outflow boundary is located along a Water
Valley...to Big Lake...to McCamey line, and is showing signs of
slowing down. Additional convection is firing across West Texas, in
a very unstable atmosphere. This convection will have the potential
to move into mainly our western counties later this afternoon and
this evening, and a Tornado Watch is in effect for these areas
through 10 PM. Although large hail, damaging winds, and lightning
look to be the main threats, isolated tornadoes will be possible,
especially during the early evening hours. We have increased PoPs
across much of the area, ranging from likely west to low end chance
across the southeast counties. Several models indicate another
shortwave trough moving into West Texas early Sunday morning,
initiating additional convection, then eventually moving it into at
least the western half  of our area. Likely PoPs were continued
across the western half of the region, with higher PoPs shifting
east across the area during the morning hours. Given all of the
mesoscale boundaries currently across the area, a lot of uncertainty
remains on the exact placement and timing of these heavy rain
events.

Given the above mentioned factors, a Flash Flood Watch has been
issued for all of the Big Country and Concho Valley. An additional 1
to 3 inches...with some higher amounts...will be possible this
evening through Sunday evening. The main areas of concern are urban
areas and low lying areas, including low water crossing.

.LONG TERM...
/Sunday Night through Tuesday/
An active weather pattern is in store with a chance of showers and
thunderstorms with heavy rainfall likely and a few severe storms are
possible. Currently, a strong upper level low was located near the
Four Corners region(centered along the Arizona/New Mexico state
line). The upper level low will move slowly east across the southern
Rockies Sunday and then into the southern Plains early next week.
The models are pretty consistent on the track of the upper low. All
the models are still very wet across much of West Central Texas. The
ingredients for heavy rainfall include: lots of moisture(PWATs of
1.2 to 1.6 inches), low level southerly flow and convergence (850 MB
winds 35 to 45 knots), and significant diffluence at 250 MB.
Rainfall amounts of 1 to 3 inches are looking pretty good across
much of the area with locally higher amounts possible. Have a Flash
Flood Watch going until 7 PM Sunday. The Flash Flood Watch may have
to be extended possibly into Monday as thunderstorm complexes(MCS
activity) will continue. In addition, severe weather may be possible
Monday, especially during the afternoon and evening. The combination
of good instability(MLCAPES 1500 to 2000 J/KG) and bulk 0-6KM shear
values of 35 to 40 knots will yield a few severe storms. The main
hazards will be large hail...damaging winds and dangerous cloud to
ground lightning.

/Wednesday through Saturday/
A quieter weather pattern for middle to late next week. The
combination of abundant low level moisture and weak upper level
northwest flow may develop isolated afternoon and evening showers and
thunderstorms. However, will keep the forecast dry for now. Expect
warmer temperatures, with highs in the upper 80s to lower 90s and
lows in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 66  80  67  82  66 /  70  60  50  50  60
San Angelo 	 67  81  67  83  67 /  60  60  50  40  40
Junction 	 69  81  67  82  67 /  40  30  40  30  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES: Callahan...Coke...Coleman...Concho...Fisher...Haskell...
Irion...Jones...Nolan...Runnels...Shackelford...Sterling...
Taylor...Throckmorton...Tom Green.

&&

14/21
Hazardous weather outlook, May 24, 3:11 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
311 PM CDT SAT MAY 24 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-252015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
311 PM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS
MAY BECOME STRONG TO SEVERE...MAINLY WEST OF A THROCKMORTON...TO
ABILENE...TO SONORA LINE. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS...DANGEROUS LIGHTNING...AND ISOLATED
TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WILL BE POSSIBLE...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A
FEW STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN HAZARDS
BEING LARGE HAIL...DANGEROUS LIGHTNING... AND DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY IN URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 24, 4:01 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
401 PM CDT SAT MAY 24 2014

TXZ076-242130-
CROCKETT TX-
401 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR
EXTREME WESTERN CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 358 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS
COUNTY...OR ABOUT 7 MILES NORTH OF BAKERSFIELD...MOVING NORTHEAST AT
25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.

LAT...LON 3109 10195 3096 10185 3094 10194 3098 10199
      3098 10201 3099 10204 3098 10209 3100 10218
      3103 10222 3103 10229 3107 10236 3109 10237
TIME...MOT...LOC 2101Z 233DEG 22KT 3099 10232

DANIELS
Special weather statement, May 24, 4:18 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
418 PM CDT SAT MAY 24 2014

TXZ064-065-071-072-242145-
IRION TX-STERLING TX-TOM GREEN TX-COKE TX-
418 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR
IRION...STERLING...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF
ARDEN...OR ABOUT 20 MILES NORTHWEST OF MERTZON...MOVING NORTHEAST AT
15 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHEASTERN IRION...SOUTHEASTERN STERLING...SOUTHWESTERN COKE AND
NORTHWESTERN TOM GREEN COUNTIES.

LAT...LON 3182 10081 3149 10057 3137 10103 3156 10116
TIME...MOT...LOC 2118Z 234DEG 15KT 3152 10098

DANIELS
Special weather statement, May 24, 4:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
428 PM CDT SAT MAY 24 2014

TXZ098-113-114-127-242230-
HASKELL TX-JONES TX-SHACKELFORD TX-TAYLOR TX-
428 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR
HASKELL...JONES...SHACKELFORD AND TAYLOR COUNTIES...

AT 424 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3
MILES NORTH OF STAMFORD TO 12 MILES SOUTHEAST OF LUEDERS...OR ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF STAMFORD TO 9 MILES WEST OF
ALBANY...MOVING NORTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  PAINT CREEK AND LAKE STAMFORD MARINA BY 455 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3300 9947 3296 9947 3296 9943 3292 9940
      3241 9969 3230 9985 3237 10003 3291 9984
      3321 9964
TIME...MOT...LOC 2128Z 229DEG 17KT 3299 9980 3272 9943
Special weather statement, May 24, 4:44 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
444 PM CDT SAT MAY 24 2014

TXZ076-242230-
CROCKETT TX-
444 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
NORTHWESTERN CROCKETT COUNTY...OR ABOUT 9 MILES SOUTHEAST OF
MCCAMEY...MOVING NORTHEAST AT 25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHWESTERN CROCKETT COUNTY.

LAT...LON 3108 10177 3081 10178 3081 10184 3087 10186
      3089 10189 3092 10189 3098 10199 3098 10201
      3099 10206 3098 10209 3100 10218 3103 10222
      3103 10229 3109 10237
TIME...MOT...LOC 2144Z 242DEG 27KT 3103 10212

DANIELS
Special weather statement, May 24, 4:58 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SAT MAY 24 2014

TXZ064-065-072-242230-
STERLING TX-TOM GREEN TX-COKE TX-
458 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR
STERLING...TOM GREEN AND COKE COUNTIES...

AT 453 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES SOUTH OF BROOME...OR ABOUT 15
MILES SOUTHEAST OF STERLING CITY...MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 520 PM CDT
  BROOME AND WATER VALLEY BY 525 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3164 10105 3186 10086 3167 10056 3153 10086
      3153 10089
TIME...MOT...LOC 2158Z 221DEG 13KT 3165 10087
Special weather statement, May 24, 5:08 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
508 PM CDT SAT MAY 24 2014

TXZ066-127-128-242245-
RUNNELS TX-TAYLOR TX-CALLAHAN TX-
508 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
RUNNELS...TAYLOR AND CALLAHAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF NORTON...OR ABOUT 7 MILES SOUTHWEST OF WINTERS...MOVING NORTHEAST
AT 15 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
 OUTDOORS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  WINTERS AND WINGATE BY 530 PM CDT
  PUMPHREY BY 540 PM CDT
  DRASCO...BRADSHAW AND LAKE WINTERS LAKE BY 545 PM CDT

LAT...LON 3232 9951 3208 9966 3208 9972 3200 9972
      3174 9989 3173 10023 3202 10023 3230 9985
TIME...MOT...LOC 2208Z 216DEG 12KT 3193 10007

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:28 PM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green2 hr
May 23, 8:12 PM CDTAreal Flood AdvisorySJTRunnels93 min
May 23, 8:37 PM CDTFlash Flood WarningSJTTom Green3 hr
May 23, 9:25 PM CDTAreal Flood AdvisorySJTConcho, Runnels, Tom Green2 hr
May 23, 9:44 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 23, 10:29 PM CDTAreal Flood AdvisorySJTBrown2 hr
May 24, 12:57 PM CDTSpecial Weather StatementSJTFisher, Nolan48 min
May 24, 1:14 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan, Taylor46 min
May 24, 1:26 PM CDTSpecial Weather StatementSJTCoke49 min
May 24, 2:01 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan44 min
May 24, 2:08 PM CDTTornado WarningSJTFisher37 min
May 24, 2:33 PM CDTAreal Flood AdvisorySJTFisher, Nolan117 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan50 min
May 24, 2:45 PM CDTSevere Thunderstorm WarningSJTFisher, Jones30 min
May 24, 2:50 PM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more60 hr
May 24, 2:57 PM CDTSpecial Weather StatementSJTJones, Taylor63 min
May 24, 3:16 PM CDTSpecial Weather StatementSJTHaskell, Jones44 min
May 24, 3:31 PM CDTSpecial Weather StatementSJTCoke, Nolan44 min
May 24, 3:42 PM CDTSevere Thunderstorm WarningSJTJones, Taylor48 min
May 24, 3:45 PM CDTAreal Flood AdvisorySJTCoke, Runnels2 hr
May 24, 4:01 PM CDTSpecial Weather StatementSJTUpton29 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
May 24, 4:18 PM CDTSpecial Weather StatementSJTSterling27 min
May 24, 4:28 PM CDTSpecial Weather StatementSJTJones62 min
May 24, 4:44 PM CDTSpecial Weather StatementSJTUpton46 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningSJTCrockett50 min
May 24, 4:58 PM CDTSpecial Weather StatementSJTCoke32 min
May 24, 5:07 PM CDTTornado WarningSJTCrockett23 min
May 24, 5:08 PM CDTSpecial Weather StatementSJTRunnels37 min
May 24, 5:18 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor27 min
May 24, 5:27 PM CDTAreal Flood AdvisorySJTRunnels, Taylor2 hr
May 24, 5:52 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
May 24, 5:54 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor36 min
May 24, 6:29 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green46 min
May 24, 6:34 PM CDTSevere Thunderstorm WarningSJTCrockett41 min
May 24, 6:40 PM CDTSevere Thunderstorm WarningSJTIrion35 min
May 24, 6:41 PM CDTSpecial Weather StatementSJTColeman34 min
May 24, 6:54 PM CDTTornado WarningSJTIrion36 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.